MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Roi-c : found that the fusion cage fractured.During surgery performed on (b)(6) 2019, surgeon found that the fusion cage fractured when the cage was filled with bone substitute.This cage was not used and not implanted in patient¿s body.Same reference was used to complete the surgery.No patient impact or surgery delay were reported.Investigation still in progress.
 
Additional Manufacturer Narrative
The device was returned; however, appropriate documentation was not provided by the reporter to allow for a complete investigation.As such, only a visual examination could be performed which concluded that the cage was indeed fractured; however, without being able to complete a physical evaluation, no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that during surgery, a cage fractured while being filled with bone substitute.The cage was discarded and a new cage was used to complete the surgery.There was no patient or surgical impact reported.

Brand Name
IMPLANT ROI-C 12X14 H6
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8835305
Report Number3004788213-2019-00241
Device Sequence Number11552954
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public03662663016285
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberN/A
Device Catalogue NumberMC1342P
Device Lot Number67287
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1